Despite the fact that antibiotics are life savers, their use is not without side effects. Antibiotics can cause diarrhea, the most common side effect of antibiotics. It is often thought that when an antibiotic course is finished, diarrhea will go away by itself and the side effects are over. But even if no diarrhea occurs, the microbiota is still disturbed. Antibiotics have a profound and long-lasting effect on the bacterial community in our intestines. At the moment diseases such as irritable bowel syndrome, obesity, diabetes type 2, allergies and inflammatory bowel diseases are associated with changes in the diversity of the microbiota caused by antibiotics. Fortunately, there is increasing evidence that specific probiotics can help restore the antibiotic-induced damages to the microbiota. This edition discusses, among other topics, the opportunities of probiotics when using antibiotics.